CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Kane, C. and Marsden, J. E. and Ortiz, M. et al. (2000) Variational Integrators and the Newmark Algorithm for Conservative and Dissipative Mechanical Systems. International Journal for Numerical Methods in Engineering, 49 (10). pp. 1295-1325. ISSN 0029-5981. http://resolver.caltech.edu/CaltechAUTHORS:20100819-120143013

This list was generated on Sat Nov 18 13:18:06 2017 PST.